MAUDE Adverse Event Report: ROHO, INC. ROHO HIGH PROFILE SINGLE COMPARTMENT CUSHION; WHEELCHAIR CUSHION

ROHO, INC. ROHO HIGH PROFILE SINGLE COMPARTMENT CUSHION; WHEELCHAIR CUSHION
Model Number 1R1110C
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Date of Event 10/04/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Customer claims that he developed a pressure sore due to cushion going flat but roho, inc.Has not seen medical records to confirm this.The manufacturing records were reviewed and indicated the cushion passed all inspections and verifications.The cushion was returned and a product evaluation was performed, which identified cushion creasing with probable cause due to improper product maintenance.The complaint for the cushion was received on 10/04/2022, but roho, inc.Was not made aware of alleged injury until 01/17/2023.During this lapse in time, the cushion was disposed of.As a result, a full evaluation report could not be completed on cushion.Cushion operation manual contains safety information related to checking skin frequently for redness or bruising and instructions to check inflation that reads: "check skin frequently, at least once a day.Redness, bruising, or darker areas (when compared to normal skin) may indicate superficial or deep tissue injury and should be addressed.If there is any discoloration to skin/soft tissue, stop use immediately.If the discoloration does not disappear within 30 minutes after disuse, immediately consult a healthcare professional.Check inflation frequently, at least once a day.Do not use a product that is underinflated or overinflated, because 1) the product benefits will be reduced or eliminated, resulting in an increased risk to skin and other soft tissue".If additional information is received, a follow-up report will be submitted.
 
Event or Problem Description
Customer stated that a pressure injury developed because cushion was going flat.

Brand Name
ROHO HIGH PROFILE SINGLE COMPARTMENT CUSHION
Common Device Name
WHEELCHAIR CUSHION
Manufacturer (Section D)
ROHO, INC.
1501 s 74th st
belleville IL 62223
Manufacturer (Section G)
ROHO, INC.
1501 s 74th st
belleville IL 62223
Manufacturer Contact
cynthia jackson
1501 s 74th st
belleville, IL 62223
6182223542
MDR Report Key16328452
Report Number3008630266-2023-00001
Device Sequence Number7828298
Product Code KIC
UDI-Device Identifier00613732005580
UDI-Public(01)00613732005580
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 02/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1R1110C
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/19/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2023
Initial Report FDA Received Date02/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/27/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR
Patient SexMale
Patient Weight86 KG